Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 420648, 10 pages
http://dx.doi.org/10.1155/2013/420648
Research Article

Convergence Rate of Numerical Solutions for Nonlinear Stochastic Pantograph Equations with Markovian Switching and Jumps

1College of Electrical and Information Engineering, Nanjing University of Information Science & Technology, Nanjing 210044, China
2Jiangsu Meteorological Observatory, Nanjing 210008, China
3College of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China

Received 8 April 2013; Accepted 5 June 2013

Academic Editor: Zidong Wang

Copyright © 2013 Zhenyu Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Dong, Z. Wang, D. W. C. Ho, and H. Gao, “Robust H filtering for Markovian jump systems with randomly occurring nonlinearities and sensor saturation: the finite-horizon case,” IEEE Transactions on Signal Processing, vol. 59, no. 7, pp. 3048–3057, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, Second edition, 2008. View at MathSciNet
  3. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at MathSciNet
  4. Y. Shen and J. Wang, “An improved algebraic criterion for global exponential stability of recurrent neural networks with time-varying delays,” IEEE Transactions on Neural Networks, vol. 19, no. 3, pp. 528–531, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Wang, Y. Liu, and X. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1656–1662, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Bao, B. Böttcher, X. Mao, and C. Yuan, “Convergence rate of numerical solutions to SFDEs with jumps,” Journal of Computational and Applied Mathematics, vol. 236, no. 2, pp. 119–131, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Ronghua and C. Zhaoguang, “Convergence of numerical solution to stochastic delay differential equation with Poisson jump and Markovian switching,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 451–463, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Gyöngy and M. Rásonyi, “A note on Euler approximations for SDEs with Hölder continuous diffusion coefficients,” Stochastic Processes and their Applications, vol. 121, no. 10, pp. 2189–2200, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Mao, C. Yuan, and G. Yin, “Approximations of Euler-Maruyama type for stochastic differential equations with Markovian switching, under non-Lipschitz conditions,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 936–948, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Wu, X. Mao, and K. Chen, “The Cox-Ingersoll-Ross model with delay and strong convergence of its Euler-Maruyama approximate solutions,” Applied Numerical Mathematics, vol. 59, no. 10, pp. 2641–2658, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Bao and C. Yuan, “Convergence rate of EM scheme for SDDEs,” http://arxiv.org/abs/1111.4130.
  12. Z. Fan, M. Liu, and W. Cao, “Existence and uniqueness of the solutions and convergence of semi-implicit Euler methods for stochastic pantograph equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1142–1159, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. Fan, M. Song, and M. Liu, “The αth moment stability for the stochastic pantograph equation,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 109–120, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Ronghua, L. Min, and P. Wan-kai, “Convergence of numerical solutions to stochastic pantograph equations with Markovian switching,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 414–422, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Xiao and H. Y. Zhang, “A note on convergence of semi-implicit Euler methods for stochastic pantograph equations,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1419–1424, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Marinelli, C. Prévôt, and M. Röckner, “Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise,” Journal of Functional Analysis, vol. 258, no. 2, pp. 616–649, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet